# SDR DL777071206

- Difficulty date: September 11, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 36,022 hours, 5,951 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 63999001
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FROM OBSERVERS POSITION HOT MIC ON PUSHBACK.  REMOVED AND REPLACED MIC.  OPS CK GOOD.
